# SDR ASMF200507023

- Difficulty date: July 27, 2005
- Submitted: July 29, 2005
- Operation: Air carrier
- Aircraft: N161PL
- Make and model: Doug MD-88
- Aircraft serial: 49764
- Aircraft time: 46,436 hours, 32,132 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Drive Assy
- Part number: 4640880
- Part serial: SS
- Condition: Damaged
- Location: Aileron Trim
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT SERVICE, CAPTAIN REPORTED AILERON TRIM OUT OF SERVICE. DURING REVISION WAS DETECTED THE PLATE PEDESTAL AILERON TRIM SPIRAL DRIVE DAMAGED. THE SPIRAL DRIVE WAS REPLACED IAW MM 27-10-01, TESTED CORRECT.
